# SDR SWIA200110349

- Difficulty date: September 25, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 17,638 hours, 15,682 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE NEAR AILERON POSITIONING TRANSMITTER HAS 3 CORRODED BOLTS.  NEW HARDWARE INSTALLED IAW CRJ MM 27-15-01.
